Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had laser done for acne scarring. Face always looks red. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I just had ipl laser done for acne scarring, my face is always red, what should I do? Whats a laser treatment for redness that I can get done? I don't want to continue these ipl treatments for scarring because its not that bad, its just the redness and red marks that put me down. Need help. Options?
Posted Sun, 10 Nov 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 8 days later
Brief Answer:
Post IPL redness

Detailed Answer:
Welcome to healthcare magic.
Redness post laser for scar treatment is normally expected and the doctor would have mentioned it to you prior to the procedure. I want to know how many days back was the procedure done ?
IPL has a setting for persistent erythematous macules of acne and it is considered as an effective treatment modality in this case. But it does not give benefit in all cases and in some the redness may increase.
Another treatment which will help is microcurrent.
If you are using creams containing benzoyl peroxide it is better to stop it.
Sunscreen is an absolute must and it is better to use a broad spectrum sunscreen which is non comedogenic in the sensitive range.
Hope this helped,
If you have any clarifications I will be happy to help.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor